Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 563182, 21 pages
http://dx.doi.org/10.1155/2012/563182
Research Article

On Nonlinear Simulation Methods and Tools for Evaluating the Performance of Ships and Offshore Structures in Waves

Ship Design Laboratory, National Technical University of Athens, 15773 Athens, Greece

Received 20 January 2012; Revised 1 June 2012; Accepted 8 June 2012

Academic Editor: Ioannis K. Chatjigeorgiou

Copyright © 2012 Shukui Liu and Apostolos Papanikolaou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shukui Liu and Apostolos Papanikolaou, “On Nonlinear Simulation Methods and Tools for Evaluating the Performance of Ships and Offshore Structures in Waves,” Journal of Applied Mathematics, vol. 2012, Article ID 563182, 21 pages, 2012. doi:10.1155/2012/563182